hrcak mascot   Srce   HID

Izvorni znanstveni članak

On the behaviour of solutions of neutral impulsive difference equations of second order

Arun Kumar Tripathy ; Department of Mathematics, Sambalpur University, India
Gokula Nanda Chhatria

Puni tekst: engleski, pdf (394 KB) str. 297-314 preuzimanja: 31* citiraj
APA 6th Edition
Kumar Tripathy, A. i Nanda Chhatria, G. (2020). On the behaviour of solutions of neutral impulsive difference equations of second order. Mathematical Communications, 25 (2), 297-314. Preuzeto s https://hrcak.srce.hr/244290
MLA 8th Edition
Kumar Tripathy, Arun i Gokula Nanda Chhatria. "On the behaviour of solutions of neutral impulsive difference equations of second order." Mathematical Communications, vol. 25, br. 2, 2020, str. 297-314. https://hrcak.srce.hr/244290. Citirano 14.04.2021.
Chicago 17th Edition
Kumar Tripathy, Arun i Gokula Nanda Chhatria. "On the behaviour of solutions of neutral impulsive difference equations of second order." Mathematical Communications 25, br. 2 (2020): 297-314. https://hrcak.srce.hr/244290
Harvard
Kumar Tripathy, A., i Nanda Chhatria, G. (2020). 'On the behaviour of solutions of neutral impulsive difference equations of second order', Mathematical Communications, 25(2), str. 297-314. Preuzeto s: https://hrcak.srce.hr/244290 (Datum pristupa: 14.04.2021.)
Vancouver
Kumar Tripathy A, Nanda Chhatria G. On the behaviour of solutions of neutral impulsive difference equations of second order. Mathematical Communications [Internet]. 2020 [pristupljeno 14.04.2021.];25(2):297-314. Dostupno na: https://hrcak.srce.hr/244290
IEEE
A. Kumar Tripathy i G. Nanda Chhatria, "On the behaviour of solutions of neutral impulsive difference equations of second order", Mathematical Communications, vol.25, br. 2, str. 297-314, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/244290. [Citirano: 14.04.2021.]

Sažetak
The work embodied in this paper is the study of oscillation properties of a class of second order neutral impulsive difference equations with constant coefficients. In addition, an effort is made here to apply constant coefficient results to nonlinear impulsive difference equations with variable coefficients.

Ključne riječi
Oscillation; nonoscillation; impulsive difference equation; nonlinear; neutral

Hrčak ID: 244290

URI
https://hrcak.srce.hr/244290

Posjeta: 81 *